| Medical Device Problem Codes |
Image Display Error/Artifact (1304); Moisture Damage (1405)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a display (dim/fading/colorspctrm w/moist) issue.The reporter alleged there was moisture in the battery compartment.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may impact the user's ability to read some or all the information on the screen which may result in over or under delivery.
Additional Manufacturer Narrative
Device evaluation: the pump has been returned and evaluated by product analysis on 09-jul-2019 with the following findings: during investigation, the pump was powered on and revealed a dim display.Unrelated to the complaint, corrosion was observed in the battery compartment.The pump was found to leak at the battery compartment.The pump was opened and moisture damage was found on printed circuit board.